# SDR AALA202202159067

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 38,416 hours, 15,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SHOWS ARMED WHEN SLIDE IS SELECTED DISARMED. REMOVED AND REPLACED RELAY 12WN PER FIM TASK 52-22-00 OPERATIONS CHECK GOOD PER AMM 52-73-00.
